-
1
-
-
0001210332
-
Analyticity in operator algebras
-
W. Arveson, 'Analyticity in operator algebras', Amer. J. Math. 89 (1967), 578-642.
-
(1967)
Amer. J. Math.
, vol.89
, pp. 578-642
-
-
Arveson, W.1
-
2
-
-
38249019108
-
Representation of groups with ordered duals and generalized analyticity
-
N. Asmar, E. Berkson and T. A. Gillespie, 'Representation of groups with ordered duals and generalized analyticity', J. Funct. Anal. 90 (1990), 206-235.
-
(1990)
J. Funct. Anal.
, vol.90
, pp. 206-235
-
-
Asmar, N.1
Berkson, E.2
Gillespie, T.A.3
-
3
-
-
0040133649
-
∞ and bounded bianalytic functions
-
∞ and bounded bianalytic functions', Trans. Amer. Math. Soc. 286 (1984), 313-337.
-
(1984)
Trans. Amer. Math. Soc.
, vol.286
, pp. 313-337
-
-
Bourgain, J.1
-
4
-
-
0003006580
-
Symmetric spaces on semifinite von Neumann algebras
-
V. I. Chilin and F. A. Sukochev, 'Symmetric spaces on semifinite von Neumann algebras', Soviet Math. Dokl. 42 (1992), 97-101.
-
(1992)
Soviet Math. Dokl.
, vol.42
, pp. 97-101
-
-
Chilin, V.I.1
Sukochev, F.A.2
-
5
-
-
84968483733
-
Hardy spaces and rearrangements
-
B. Davis, 'Hardy spaces and rearrangements', Trans. Amer. Math. Soc. 261 (1980), 211-233.
-
(1980)
Trans. Amer. Math. Soc.
, vol.261
, pp. 211-233
-
-
Davis, B.1
-
6
-
-
0040133648
-
Conjugate function theorems for Dirichlet algebras
-
A. Devinatz, 'Conjugate function theorems for Dirichlet algebras', Rev. Un. Mat. Argentina 23 (1966/67), 3-30.
-
(1966)
Rev. Un. Mat. Argentina
, vol.23
, pp. 3-30
-
-
Devinatz, A.1
-
8
-
-
0001333435
-
Non-commutative Banach function spaces
-
P. G. Dodds, T. K. Dodds and B. de Pagter, 'Non-commutative Banach function spaces', Math. Z. 201 (1989), 583-597.
-
(1989)
Math. Z.
, vol.201
, pp. 583-597
-
-
Dodds, P.G.1
Dodds, T.K.2
De Pagter, B.3
-
10
-
-
0000214853
-
Non-commutative Köthe duality
-
_, 'Non-commutative Köthe duality', Trans. Amer. Math. Soc. 339 (1993), 717-750.
-
(1993)
Trans. Amer. Math. Soc.
, vol.339
, pp. 717-750
-
-
-
11
-
-
0031206248
-
Lipschitz continuity of the absolute value and Riesz projections in symmetric operator spaces
-
P. G. Dodds, T. K. Dodds, B. de Pagter and F. A. Sukochev, 'Lipschitz continuity of the absolute value and Riesz projections in symmetric operator spaces', J. Funct. Anal. 148 (1997), 28-69.
-
(1997)
J. Funct. Anal.
, vol.148
, pp. 28-69
-
-
Dodds, P.G.1
Dodds, T.K.2
De Pagter, B.3
Sukochev, F.A.4
-
12
-
-
84972546868
-
Genaralized s-numbers of τ-measurable operators
-
T. Fack and H. Kosaki, 'Genaralized s-numbers of τ-measurable operators', Pacific J. Math. 123 (1986), 269-300.
-
(1986)
Pacific J. Math.
, vol.123
, pp. 269-300
-
-
Fack, T.1
Kosaki, H.2
-
13
-
-
84962991670
-
Abstract spectral decomposition guarranted by Hilbert transform
-
T. A. Gillepsie, E. Berkson and P. S. Muhly, 'Abstract spectral decomposition guarranted by Hilbert transform', Proc. London Math. Soc. 53 (1986), 489-517.
-
(1986)
Proc. London Math. Soc.
, vol.53
, pp. 489-517
-
-
Gillepsie, T.A.1
Berkson, E.2
Muhly, P.S.3
-
14
-
-
0004186403
-
-
Addison-Wesley, London, Amsterdam, Sydney and Tokyo
-
H. Helson, Harmonic Analysis (Addison-Wesley, London, Amsterdam, Sydney and Tokyo, 1983).
-
(1983)
Harmonic Analysis
-
-
Helson, H.1
-
15
-
-
0039542143
-
Conjugate function theory in weak*-Dirichlet algebras
-
I. Hirschman, Jr and R. Rochberg, 'Conjugate function theory in weak*-Dirichlet algebras', J. Funct. Anal. 16 (1974), 359-371.
-
(1974)
J. Funct. Anal.
, vol.16
, pp. 359-371
-
-
Hirschman I., Jr.1
Rochberg, R.2
-
16
-
-
84972572102
-
On subdiagonal algebras associated with flows in operator algebras
-
S. Kawamura and J. Tomiyana, 'On subdiagonal algebras associated with flows in operator algebras', J. Math. Soc. Japan 29 (1977), 73-90.
-
(1977)
J. Math. Soc. Japan
, vol.29
, pp. 73-90
-
-
Kawamura, S.1
Tomiyana, J.2
-
17
-
-
0040133647
-
1 for weak*-Dirichlet algebras
-
1 for weak*-Dirichlet algebras', Houston J. Math. 20 (1994), 47-61.
-
(1994)
Houston J. Math.
, vol.20
, pp. 47-61
-
-
Lancien, F.1
-
18
-
-
84972576638
-
1
-
1', Illinois J. Math. 39 (1995), 181-186.
-
(1995)
Illinois J. Math.
, vol.39
, pp. 181-186
-
-
-
19
-
-
0003568115
-
-
Modern Surveys In Mathematics 97 Springer-Verlag, Berlin-Heidelberg-New York
-
J. Lindenstrauss and L. Tzafriri, Classical Banach spaces II, Modern Surveys In Mathematics 97 (Springer-Verlag, Berlin-Heidelberg-New York, 1979).
-
(1979)
Classical Banach Spaces II
-
-
Lindenstrauss, J.1
Tzafriri, L.2
-
22
-
-
0001306555
-
Non-self adjoint crossed products (invariant subspaces and maximality)
-
M. McAsey, P. S. Muhly and K. S. Saito, 'Non-self adjoint crossed products (invariant subspaces and maximality)', Trans. Amer. Math. Soc. 248 (1979), 381-410.
-
(1979)
Trans. Amer. Math. Soc.
, vol.248
, pp. 381-410
-
-
McAsey, M.1
Muhly, P.S.2
Saito, K.S.3
-
23
-
-
33646751994
-
Notes on non-commutative integration
-
E. Nelson, 'Notes on non-commutative integration', J. Funct. Anal. 15 (1974), 103-116.
-
(1974)
J. Funct. Anal.
, vol.15
, pp. 103-116
-
-
Nelson, E.1
-
24
-
-
84972569694
-
On non-commutative Hardy spaces associated with flows on finite von-Neumann algebras
-
K. S. Saito, 'On non-commutative Hardy spaces associated with flows on finite von-Neumann algebras', Tôhoku Math. J. 29 (1977), 585-595.
-
(1977)
Tôhoku Math. J.
, vol.29
, pp. 585-595
-
-
Saito, K.S.1
-
25
-
-
84966205882
-
A note on invariant subspaces for finite maximal subdiagonal algebras
-
_, 'A note on invariant subspaces for finite maximal subdiagonal algebras', Proc. Amer. Math. Soc. 77 (1979), 348-352.
-
(1979)
Proc. Amer. Math. Soc.
, vol.77
, pp. 348-352
-
-
-
26
-
-
0000114353
-
A non-commutative extension of abstract integration
-
I. E. Segal, 'A non-commutative extension of abstract integration', Ann. of Math. 57 (1953), 401-457.
-
(1953)
Ann. of Math.
, vol.57
, pp. 401-457
-
-
Segal, I.E.1
-
28
-
-
84974313479
-
Analytic functions with values in lattices and symmetric spaces of measurable operators
-
Q. Xu, 'Analytic functions with values in lattices and symmetric spaces of measurable operators', Math. Proc. Cambridge Philos. Soc. 109 (1991), 541-563.
-
(1991)
Math. Proc. Cambridge Philos. Soc.
, vol.109
, pp. 541-563
-
-
Xu, Q.1
-
29
-
-
0004021335
-
-
Springer-Verlag, Berlin, New-York
-
K. Yosida, Functional analysis (Springer-Verlag, Berlin, New-York, 1980).
-
(1980)
Functional Analysis
-
-
Yosida, K.1
-
30
-
-
49149143542
-
On spectral subspaces associated to locally compact abelian groups of operators
-
L. Zsido, 'On spectral subspaces associated to locally compact abelian groups of operators', Adv. Math. 36 (1980), 213-276.
-
(1980)
Adv. Math.
, vol.36
, pp. 213-276
-
-
Zsido, L.1
-
31
-
-
84953751498
-
-
Cambridge University Press, London
-
A. Zygmund, Trigonometric series, volume II (Cambridge University Press, London, 1959).
-
(1959)
Trigonometric Series
, vol.2
-
-
Zygmund, A.1
|